Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 18, NWS Green Bay, WI

February 29, 2012

NWS Green Bay, WI issued this small craft advisory at Feb 29, 2012, 4:14 PM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 29, 2012, 4:14 PM CST (22:14 UTC)
Expired
Feb 29, 2012, 9:14 PM CST
In force
5 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WHUS73 KGRB 292214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CST WED FEB 29 2012

...GUSTY WINDS AND HIGH WAVES THROUGH EARLY TONIGHT...

.GUSTY SOUTHEAST WINDS WILL CONTINUE INTO EARLY EVENING AND THEN
BECOME SOUTHWEST...AS A STORM SYSTEM OVER SOUTHERN MINNESOTA
MOVES TO EAST CENTRAL WISCONSIN. AS THIS SYSTEM PULLS AWAY FROM THE
REGION FOR TONIGHT...WINDS WILL BECOME NORTHWEST AND DECREASE.


LMZ541>543-010400-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-120229T2200Z/
/O.NEW.KGRB.SC.Y.0018.120229T2214Z-120301T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
414 PM CST WED FEB 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHEAST WINDS OF 15 TO 25 KTS WILL VEER SOUTHWEST THIS
  EVENING. WINDS WILL SLOWLY EASE LATE TONIGHT AND VEER NORTHWEST
  10 TO 15 KTS.

* WAVES...WAVES OF 5 TO 8 FT EARLY...WILL SUBSIDE TO 2 TO 4 FT
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
054 
WHUS73 KGRB 010314
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CST WED FEB 29 2012

...WINDS AND WAVES HAVE SUBSIDED...


LMZ541>543-010415-
/O.CAN.KGRB.SC.Y.0018.000000T0000Z-120301T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
914 PM CST WED FEB 29 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 29, 2:45 PM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Feb 29, 2:45 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST WED FEB 29 2012

.SHORT TERM...TONIGHT AND THURSDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW OCCLUDED LOW
PRESSURE NOW ENTERING SOUTHWEST WISCONSIN THIS AFTERNOON.
PRECIPITATION WITH THIS MAIN CIRCULATION HAS BEEN BLOSSOMING ACROSS
CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON...WITH VSBYS DROPPING
TO 3/4SM IN LIGHT SNOW FROM WISCONSIN RAPIDS TO WAUSAU.
TEMPERATURES AND DEWPOINTS HAVE WARMED INTO THE MIDDLE AND UPPER 30S
OVER THE FOX VALLEY...BAYSHORE...AND LAKESHORE...WHERE PRECIP HAS
BEEN MAINLY RAIN AND DRIZZLE THIS AFTERNOON. AS THE LOW TRACKS
ACROSS CENTRAL WISCONSIN THIS EVENING...PRECIP TYPE AND
ACCUMULATIONS ARE THE MAIN FORECAST CONCERNS.

TONIGHT...OCCLUDED LOW PRESSURE WILL MOVE ENE ACROSS CENTRAL
WISCONSIN THIS EVENING.  WILL NO LONGER BE FEELING THE EFFECTS OF
THE WARM CONVEYOR BELT...BUT MOISTURE WRAPPING ALL THE WAY AROUND
INTO THE COMMA HEAD WILL LEAD TO WIDESPREAD PRECIPITATION CONTINUING
FOR MUCH OF THE EVENING.  THE HEAVIEST PRECIP SHOULD FALL WITHIN AND
ON THE NORTHERN FLANK OF THE CIRCULATION CENTER WHICH SHOULD RUN
FROM ABOUT MARSHFIELD TO DOOR COUNTY.  BECAUSE COLDER AIR TO -6C AT
850MB WILL FILTER ACROSS NORTHEAST WISCONSIN...PRECIPITATION TYPE
WILL CHANGE TO ALL SNOW...EVEN NEXT TO THE LAKESHORE.  AN ADDITIONAL
INCH OR TWO OF SNOW WILL BE POSSIBLE NORTHWEST OF THE FOX VALLEY AND
BAY SHORE AND OVER THE HIGHER TERRAIN THROUGH THIS EVENING WHERE
TEMPERATURES WILL FALL INTO THE 31-34 DEGREE RANGE.  ABOVE FREEZING
TEMPERATURES WILL INITIALLY LIMIT ACCUMS OVER EAST-CENTRAL AND FAR
NORTHEAST WISCONSIN...BUT THOSE LOCATIONS COULD STILL SEE A HALF
INCH TO AN INCH AS TEMPS FALL THIS EVENING.  BECAUSE OF THE
POSSIBILITY OF ANOTHER COUPLE INCHES OF SNOW WHICH COULD LEAD TO
RENEWED TRAVEL WOES...WILL LEAVE WINTER WEATHER HEADLINES ALONE.

SNOW WILL BE PUSHING ON TO THE EAST BY LATE IN THE EVENING LEAVING
CLOUDY SKIES PREVAILING ACROSS THE REGION.  PLENTY OF FLURRY
ACTIVITY EXISTING ALL THE WAY TO WESTERN MINNESOTA...SO WILL HAVE TO
LEAVE A MENTION THROUGH THE REST OF THE NIGHT.  LOW TEMPS RANGING
FROM THE MID 20S WEST TO AROUND 30 EAST.

THURSDAY...LOW PRESSURE WILL CONTINUE EAST TO THE EASTERN GREAT
LAKES.  CYCLONIC FLOW WILL HANG AROUND FOR MUCH OF THE MORNING...SO
FIGURE SKY CONDITIONS WILL REMAIN CLOUDY.  SOME BREAKS IN THE CLOUDS
ARE LIKELY IN THE AFTERNOON WHEN THE LOW LEVEL MOISTURE THINS OUT
AND THE FLOW BECOMES LIGHT AND WESTERLY.  HIGHS IN THE MID 30S TO
AROUND 40F.

.LONG TERM...THU NGT THRU NXT WED. MDLS HAVE COME INTO BETTER
AGREEMENT WITH REGARDS TO A BROAD LONGWAVE TROF PUSHING ACROSS THE
CONUS DURING THE FIRST HALF OF THE EXTENDED PERIOD. STILL WATCHING
A SYSTEM PRECEDING THIS TROF WHICH COULD BRING A MIX OF PCPN TYPES
TO NE WI ON FRI. MEAN FLOW TENDS TO FLATTEN BY EARLY NXT WEEK
ALLOWING FOR MILD PACIFIC AIR TO RUSH ACROSS THE CONUS. DEPENDING
ON THE AMOUNT OF SNOW STILL ON THE GROUND...SOME PARTS OF CNTRL/
E-CNTRL WI COULD PUSH THE 50 DEG MARK BY TUE BEFORE THE NXT CDFNT
ARRIVES WITH THE NXT CHC OF PCPN.

THE LONGWAVE TROF MOVES THRU THE ROCKIES THU NGT AND ENTERS THE
PLAINS TOWARD DAYBREAK. AS THIS OCCURS...A SFC LOW IS FCST TO DVLP
OVER THE CNTRL/SRN PLAINS AND MOVE NE TOWARD THE OZARKS/MO VALLEY
AREA. WAA TO OVERSPREAD WI WITH ENUF MSTR EVIDENT TO BRING PCPN
INTO PARTS OF THE FCST AFTER MIDNGT. TEMPS WOULD BE COLD ENUF SUCH
THAT ANY PCPN WOULD BE SNOW...BUT ANY ACCUMULATIONS WOULD BE VERY
MINOR.

QSTNS REMAIN AS TO THE EXACT TRACK OF THE SFC LOW AS IT HEADS NE
TOWARD SRN SECTIONS OF THE GREAT LKS ON FRI. THE NAM REMAINS A
WESTWARD TRACK OUTLIER PRIMARILY DUE TO TRYING TO PHASE A NRN
PIECE OF SHORTWAVE TROF WITH THE SFC LOW. THE GEM MODEL TRACKS THE
SFC LOW NEWD INTO SW/CNTRL SECTIONS OF LWR MI...WHILE THE GFS/UKMET/
ECMWF NOW ALL PREFER A MORE ERN ROUTE AND TAKE THE LOW PRES TOWARD
NE INDIANA/SE LWR MI. SINCE THIS SYSTEM IS JUST COMING ASHORE TODAY
(WED)...TRACK WL LIKELY WAFFLE A BIT MORE BEFORE SETTLING DOWN...
THUS HAVE LEANED TOWARD THE MORE CONSISTENT GFS/UKMET/ECMWF WHICH
WOULD BRING AN INCH OR TWO OF ACCUMULATION TO NE WI. HAVE RAISED
POPS TO LIKELY FOR ALMOST THE ENTIRE FCST AERA AND GONE MORE SNOW
THAN RAIN FOR ERN WI.

SNOW CHCS TO CONT THRU AT LEAST FRI EVENING BEFORE TAPERING OFF
FROM SOUTH TO NORTH AS THE SFC LOW MOVES INTO SE ONTARIO. COULD
SEE AN ADDL INCH OR TWO OF ACCUMULATION...MAINLY ACROSS THE NRN
WI. SYSTEM CONTS TO LIFT NE TOWARD THE CANADIAN MARITIMES ON SAT
WITH A TRAILING SHORTWAVE TROF/EMBEDDED SHORTWAVES STILL MOVING
THRU WI. WL NEED TO CARRY SOME SNOW SHWR ACTIVITY THRU THE DAY
WITH THE BETTER CHCS ACROSS THE NORTH AS WINDS TURN W-NW WITH SOME
PSBL LK ENHANCEMENT. TEMPS TO CONT A DOWNWARD TREND WITH HI TEMPS
GENERALLY IN THE 30-35 DEG RANGE.

THE LONGWAVE TROF IS THEN EXPECTED TO MVOE THRU THE RGN SAT NGT
INTO SUNDAY WITH VARIOUS PIECES OF SHORTWAVE ENERGY DROPPING SE IN
THE NW FLOW ALOFT. NE WI ALSO RESIDE UNDER THE FAVORABLE LEFT EXIT
RGN OF THE UPR JET FOR ADDED LIFT. EXPECT TO SEE AT LEAST ISOLATED
SNOW SHWRS ACROSS THE FCST AREA BOTH SAT NGT AND SUNDAY WITH A
MINOR ACCUMULATION PSBL WHERE ANY SNOW SHWRS BECOME MORE PRONOUNCED.
SUNDAY ALSO LOOKS TO BE THE COLDEST DAY OF THE EXTENDED FCST WITH
MAX TEMPS MAINLY IN THE 25-30 DEG RANGE. A WEAK AREA OF HI PRES IS
THEN FCST TO BUILD ACROSS THE WRN GREAT LKS RGN SUNDAY NGT AND
RESIDE TO OUR EAST ON MON. ANY LINGERING SNOW SHWRS SHOULD END
RATHER QUICKLY WITH WINDS BACKING TO THE S-SW BY MON ON THE
BACKSIDE OF THE HI PRES. COOL START TO MON WL LIMIT AMOUNT OF
DIURNAL WARMING EVEN AS A SURGE OF WARMER AIR ALOFT PUSHES INTO
THE STATE.

INCREASING S-SW WINDS MON NGT WL SEND A WRMFNT NWD WITH MUCH
MILDER AIR STREAMING INTO NE WI. A NEW...BROAD UPR TROF IS PROGGED
TO MOVE INTO THE CNTRL CONUS ON TUE AND HELP PUSH A CDFNT ACROSS
THE UPR MIDWEST. MOST OF THE FORCING/LIFT APRS TO BE BEHIND THE
FNT...THUS HAVE KEPT TUE DRY AND MILD WITH MAX TEMPS SURPASSING
THE 40 DEG MARK. IF CLOUDS CAN STAY AWAY LONG ENUF...PARTS OF
CNTRL/E-CNTRL WI COULD REACH 50 DEGS. THE CDFNT PUSHES THRU WI TUE
NGT AND THEN THE MDLS DVLP SEVERAL WAVES ALONG THE FNT WHICH WOULD
HELP FOCUS PCPN ACROSS THE FCST AREA ON WED. BASED ON PROJECTED
LOCATION OF THE CDFNT AND SFC WAVES...HAVE GONE WITH A HI CHC POP
FOR THE VAST MAJORITY OF NE WI. ANOTHER PBLM WL BE PCPN TYPE AS
COOLER AIR TO SETTLE OVER THE NW HALF OF WI. HAVE GONE WITH A
RAIN/SNOW MIX FOR N-CNTRL WI...BUT KEPT PCPN AS ALL RAIN IN THE
CENTRAL AND EAST.
&&

.AVIATION...STRONG LOW PRESSURE WILL PASS ACROSS THE STATE THROUGH
THIS EVENING BEFORE DEPARTING TO THE EAST. HEAVY SNOW HAS SHIFTED
INTO THE UPPER PENINSULA...BUT WRAP AROUND SNOW SHOWERS WILL PASS
OVER THE TAF SITES THIS AFTERNOON INTO EARLY THIS EVENING. IFR TO
LIFR VSBYS POSSIBLE IN ANY SNOW SHOWERS. ONCE THE SNOW
ENDS...FLURRIES SHOULD HANG ON THROUGH MUCH OF THE EVENING.
VARIABLE CIGS UPSTREAM SUGGEST HIGH END IFR TO MVFR CIGS THROUGH
THE REST OF THE TAF PERIOD UNDER CYCLONIC FLOW.

MPC
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ005-
010>013-018-019-030.

WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ035-
036.

&&

MPC/AK
Hazardous weather outlook, Feb 29, 3:15 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CST WED FEB 29 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
315 PM CST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD DISRUPTIONS TO TRAVEL WILL CONTINUE TODAY DUE TO AN
ONGOING WINTER STORM...MAINLY OVER NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN. HEAVY SNOW IS NO LONGER ANTICIPATED...BUT LIGHT TO MODERATE SNOW
WILL CONTINUE THROUGH THE REST OF THE AFTERNOON WITH AN ADDITIONAL
INCH OR TWO POSSIBLE.

THE WINTRY MIX ACROSS THE REST OF EAST-CENTRAL AND NORTHEAST
WISCONSIN WILL TURN TO ALL SNOW DURING THE AFTERNOON. THE AREA OF
SNOW WILL GRADUALLY END FROM WEST TO EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

ANOTHER STORM SYSTEM MAY IMPACT TRAVEL ON FRIDAY. WHILE THE EXACT
TRACK OF THIS SYSTEM IS NOT SET IN STONE...THE LATEST TREND IS FOR
THE SYSTEM TO PASS WELL TO OUR SOUTHEAST. THIS TRACK WOULD STILL
BRING A FEW INCHES OF ACCUMULATION TO NORTHEAST WISCONSIN FRIDAY
INTO FRIDAY NIGHT. ANYONE WITH TRAVEL PLANS FRIDAY AND FRIDAY
NIGHT SHOULD MONITOR LATER FORECASTS FOR MORE SPECIFIC
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-012115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
315 PM CST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME.

MPC/AK

In the hours before

Local storm report, Feb 29, 10:44 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1044 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     SNOW             THREE LAKES             45.79N 89.16W
02/29/2012  M12.3 INCH       ONEIDA             WI   TRAINED SPOTTER

&&
Local storm report, Feb 29, 11:59 AM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1159 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
02/29/2012  M16.0 INCH       ONEIDA             WI   TRAINED SPOTTER

&&
Local storm report, Feb 29, 12:49 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 PM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     SNOW             MOUNTAIN                45.18N 88.48W
02/29/2012  M13.0 INCH       OCONTO             WI   PUBLIC

&&
Local storm report, Feb 29, 12:55 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1255 PM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 AM     SNOW             4 NE IOLA               44.54N 89.05W
02/29/2012  M5.0 INCH        WAUPACA            WI   TRAINED SPOTTER

0600 AM     SNOW             WASHINGTON ISLAND       45.38N 86.90W
02/29/2012  M5.4 INCH        DOOR               WI   CO-OP OBSERVER

0615 AM     SNOW             CRIVITZ                 45.23N 88.01W
02/29/2012  E10.0 INCH       MARINETTE          WI   BROADCAST MEDIA

0625 AM     SNOW             8 W MERRILL             45.18N 89.84W
02/29/2012  M9.0 INCH        LINCOLN            WI   TRAINED SPOTTER

0628 AM     SNOW             W MINOCQUA              45.86N 89.69W
02/29/2012  E13.0 INCH       ONEIDA             WI   PUBLIC

0628 AM     SNOW             RHINELANDER             45.63N 89.41W
02/29/2012  M13.2 INCH       ONEIDA             WI   BROADCAST MEDIA

            3 FOOT DRIFTS

0639 AM     SNOW             SISTER BAY              45.18N 87.11W
02/29/2012  M6.0 INCH        DOOR               WI   TRAINED SPOTTER

0700 AM     SNOW             WHITE LAKE              45.16N 88.76W
02/29/2012  M10.0 INCH       LANGLADE           WI   CO-OP OBSERVER

0700 AM     SNOW             MOUNTAIN                45.18N 88.48W
02/29/2012  M10.8 INCH       OCONTO             WI   PUBLIC

0710 AM     SNOW             ALGOMA                  44.61N 87.43W
02/29/2012  M2.0 INCH        KEWAUNEE           WI   PUBLIC

0730 AM     SNOW             TRIPOLI                 45.55N 90.00W
02/29/2012  M14.0 INCH       LINCOLN            WI   BROADCAST MEDIA

0730 AM     SNOW             WAUSAU                  44.96N 89.63W
02/29/2012  M6.1 INCH        MARATHON           WI   BROADCAST MEDIA

0735 AM     SNOW             LONG LAKE               45.83N 88.66W
02/29/2012  M12.5 INCH       FLORENCE           WI   PUBLIC

0735 AM     SNOW             ALVIN                   46.01N 88.81W
02/29/2012  M5.0 INCH        FOREST             WI   TRAINED SPOTTER

0736 AM     SNOW             THREE LAKES             45.79N 89.16W
02/29/2012  M10.5 INCH       ONEIDA             WI   TRAINED SPOTTER

0750 AM     SNOW             WILLOW RESERVOIR        45.71N 89.85W
02/29/2012  M8.0 INCH        ONEIDA             WI   BROADCAST MEDIA

0750 AM     SNOW             WINCHESTER              46.21N 89.90W
02/29/2012  M8.0 INCH        VILAS              WI   BROADCAST MEDIA

0802 AM     SNOW             MINOCQUA                45.86N 89.69W
02/29/2012  M18.0 INCH       ONEIDA             WI   BROADCAST MEDIA

0802 AM     SNOW             MINOCQUA                45.86N 89.69W
02/29/2012  M18.0 INCH       ONEIDA             WI   BROADCAST MEDIA

0803 AM     SNOW             15 N RHINELANDER        45.85N 89.41W
02/29/2012  M13.0 INCH       ONEIDA             WI   PUBLIC

0803 AM     SNOW             RHINELANDER             45.63N 89.41W
02/29/2012  M15.7 INCH       ONEIDA             WI   BROADCAST MEDIA

0803 AM     SNOW             RHINELANDER             45.63N 89.41W
02/29/2012  M15.7 INCH       ONEIDA             WI   BROADCAST MEDIA

0805 AM     SNOW             15 N RHINELANDER        45.85N 89.41W
02/29/2012  M13.0 INCH       ONEIDA             WI   PUBLIC

0825 AM     SNOW             PEARSON                 45.36N 89.01W
02/29/2012  M14.0 INCH       LANGLADE           WI   PUBLIC

0825 AM     SNOW             8 W MERRILL             45.18N 89.84W
02/29/2012  M16.0 INCH       LINCOLN            WI   TRAINED SPOTTER

            7 INCHES OF NEW SNOW SINCE 6 AM

0829 AM     SNOW             SUMMIT LAKE             45.38N 89.19W
02/29/2012  M8.8 INCH        LANGLADE           WI   TRAINED SPOTTER

0832 AM     SNOW             CRANDON                 45.56N 88.90W
02/29/2012  M17.0 INCH       FOREST             WI   TRAINED SPOTTER

0849 AM     SNOW             MARINETTE               45.09N 87.61W
02/29/2012  M6.0 INCH        MARINETTE          WI   EMERGENCY MNGR

0849 AM     SNOW             PITTSVILLE              44.45N 90.13W
02/29/2012  M2.0 INCH        WOOD               WI   TRAINED SPOTTER

0930 AM     SNOW             2 N MARINETTE           45.12N 87.61W
02/29/2012  M9.0 INCH        MENOMINEE          MI   AMATEUR RADIO

0955 AM     SNOW             THREE LAKES             45.79N 89.16W
02/29/2012  M12.3 INCH       ONEIDA             WI   TRAINED SPOTTER

1141 AM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
02/29/2012  M16.0 INCH       ONEIDA             WI   TRAINED SPOTTER

1248 PM     SNOW             MOUNTAIN                45.18N 88.48W
02/29/2012  M13.0 INCH       OCONTO             WI   PUBLIC

&&
Local storm report, Feb 29, 2:32 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     SNOW             WASHINGTON ISLAND       45.38N 86.90W
02/29/2012  M10.1 INCH       DOOR               WI   CO-OP OBSERVER

            STORM TOTAL. SNOW HAS ENDED.

&&

SAC
Local storm report, Feb 29, 3:35 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     SNOW             CALDRON FALLS RESERVOIR 45.38N 88.26W
02/29/2012  M13.0 INCH       MARINETTE          WI   CO-OP OBSERVER

            WATER EQUIVALENT...1.73 INCHES. STORM TOTAL.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 9:03 AM CSTGale WarningGRB7 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.